MathSciNet Relay Station
MathSciNet bibliographic data
MR273583 (42 #8461) 54.60
Williams, G. K. Continuous and proper decompositions. Proc. Amer. Math. Soc. 28 1971 267–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement